hrcak mascot   Srce   HID

Hrvatski matematički elektronički časopis

Journal included in HRČAK

 
Status in HRČAK: active
ISSN 1334-6083 (Online)
Contact: Math.e
Bijenička cesta 30
10000 Zagreb, Croatia
Email:
Url: http://e.math.hr
Publisher: Croatian Mathematical Society
  Bijenička cesta 30, Zagreb
  http://web.math.hr/hmd/
Guidelines for authors (26 KB)

The Croatian Mathematical Electronic Journal math.e features articles from all areas of mathematics and its applications. It is published twice per year (in May and November) at the address http://e.math.hr. The journal is published by the Croatian Mathematical Society and is devoted to high school and university students of mathematics and related areas.

Peer review: editorial peer review, single, scientific and professional papers, single blind review

First year of publication: 2004

Frequency (annually): 2

Scientific disciplines and subdisciplines: Natural Sciences; Mathematics;

Date added to HRČAK: 6 March 2006

Archive

2018  
  Vol. 34   No. 1
  Vol. 33   No. 2
  Vol. 33   No. 1
2017  
  Vol. 32   No. 1
  Vol. 31   No. 1
2016  
  Vol. 30   No. 1
  Vol. 29   No. 1
2015  
  Vol. 28   No. 1
  Vol. 27   No. 1
2014  
  Vol. 26   No. 1
  Vol. 25   No. 1
2013  
  Vol. 24   No. 1
  Vol. 23   No. 1
2012  
  Vol. 22   No. 1
  Vol. 21   No. 1
2011  
  Vol. 20  
  Vol. 19  
2010  
  Vol. 18  
  Vol. 17  
  Vol. 16  
2009  
  Vol. 15   No. 1
  Vol. 14   No. 1
2008  
  Vol. 13  
2007  
  Vol. 12  
  Vol. 11  
  Vol. 10  
2006  
  Vol. 9  
  Vol. 8  
  Vol. 7  
2005  
  Vol. 6  
  Vol. 5  
  Vol. 4  
2004  
  Vol. 3  
  Vol. 2  
  Vol. 1  
Visits: 73.729 *